Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The metric entropy of diffeomorphisms

Authors: F. Ledrappier and L.-S. Young
Journal: Bull. Amer. Math. Soc. 11 (1984), 343-346
MSC (1980): Primary 58F15
MathSciNet review: 752794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [FKYY] P. Frederickson, J. Kaplan, E. Yorke and J. Yorke, The Lyapunov dimension of strange attactors (to appear).
  • F. Ledrappier, Propriétés ergodiques des mesures de Sinaï, Inst. Hautes Études Sci. Publ. Math. 59 (1984), 163–188 (French). MR 743818
  • [LS] F. Ledrappier and J. M. Strelyn, A proof of the estimation from below in Pesin entropy formula, Ergodic Theory Dynamical Systems (to appear).
  • [O] Y. I. Oseledec, A multiplicative ergodic theorem, Lyapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obsc. 19 (1968), 179-210. MR 240280
  • [P] J. Pesin, Characteristic Ljapunov exponents and smooth ergodic theory, Uspekhi. Mat. Nauk 32 (1977), no. 4 (196), 55-112, 287. (Russian) MR 466791
  • [Ro] V. A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. (2) 10 (1962), pp. 1-54. MR 47744
  • David Ruelle, Ergodic theory of differentiable dynamical systems, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 27–58. MR 556581
  • Lai Sang Young, Dimension, entropy and Lyapunov exponents, Ergodic Theory Dynamical Systems 2 (1982), no. 1, 109–124. MR 684248

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F15

Retrieve articles in all journals with MSC (1980): 58F15

Additional Information


American Mathematical Society